# SDR SIMA20220317001

- Difficulty date: March 17, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 40,189 hours, 35,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR OVERWING L/H EMERGENCY LIGHT DOES NOT ILLUMINATE.-C/A-REMOVED AND REPLACED #4 BATTERY AND CHARGING ASSEMBLY IAW AMM 33-50-04. OPERATIONAL CHECK GOOD.
